# SDR MZZA99225

- Difficulty date: September 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15781
- Make and model: Boeing 727232
- Aircraft serial: 20636
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Condition: Frayed
- Location: Bs 1186
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTION ON AIRCRAFT AIR ASIA, NR 1 ENGINE START CONTROL CABLE (ESS1A) WAS FOUND FRAYED AT BS 1186.  THE FRAYED CABLE WAS REMOVED AND REPLACED PER B727 MM CHAPTER 76-12-01 AND OPERATIONAL CHECK FOUND NORMAL.  (M)
